# SDR TC8A98045

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 2110 · Cabin Compressor System
- Part: Indicator
- Part number: 207001001
- Condition: Failed
- Location: Nr 2 Turbocomp
- Part time: 10 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

TRIP NR 02197, DISCREP: ITEM NR 2, T/C NR 2 DOES NOT TEST.  ENTER ON DMI 8628 IAW MEL 21-3 CAT C.  REMOVED AND REPLACED T/C INDICATOR IAW MM 21-1-2, OPS CHECKS OK, CLEARED DMI.
